# SDR UALA2013021100826

- Difficulty date: February 10, 2013
- Submitted: February 28, 2013
- Operation: Air carrier
- Aircraft: N456UA
- Make and model: Airbus A320-232
- Aircraft serial: 1128
- Aircraft time: 45,699 hours, 17,414 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT TEST GIVES EPSU COMM AFT L OR EPSU BATTERY AFT L MESSAGES.   REMOVED & REINSTALLED BATTERY PACK AND FAULT CLEARED.
